Alert archive / Alabama / Flash Flood Warnings in 2012
Flash Flood Warning 19, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Apr 5, 2012, 6:54 PM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 6:54 PM CDT (23:54 UTC)
- Expired
- Apr 5, 2012, 9:33 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Limestone County, AL, Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 70 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 7:28 PM CDT | FLASH FLOOD | W Madison, AL | WATER COVERING THE ROAD AT THE INTERSECTION OF BROWNSFERRY ROAD AND DOWD ROAD. ROADWAY IS IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
358 WGUS54 KHUN 052354 FFWHUN ALC083-089-103-060300- /O.NEW.KHUN.FF.W.0019.120405T2354Z-120406T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 654 PM CDT THU APR 5 2012 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA... SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA... WEST CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA... * UNTIL 1000 PM CDT * AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS NORTH CENTRAL MORGAN...SOUTHEASTERN LIMESTONE...AND WEST CENTRAL MADISON COUNTIES. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MADISON AND TRIANA. DOPPLER RADAR INDICATED TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE PAST HOUR AND HALF...WITH ADDITIONAL RAINFALL EXPECTED OVER THE NEXT HOUR IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3476 8667 3444 8668 3445 8688 3475 8689 $$ CA
2 follow-up statements
767 WGUS74 KHUN 060143 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 843 PM CDT THU APR 5 2012 ALC083-089-103-060300- /O.CON.KHUN.FF.W.0019.000000T0000Z-120406T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LIMESTONE AL-MADISON AL-MORGAN AL- 843 PM CDT THU APR 5 2012 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL MORGAN...WEST CENTRAL MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 1000 PM CDT... AT 837 PM CDT...MORGAN COUNTY EMERGENCY MANAGEMENT INDICATED THAT FLASH FLOODING ONGOING IN TRINITY AT THE INTERSECTION OF GORDON PERRY AND NORTH SENECA SPRINGS ROAD. THIS ROAD IS STILL COVERED WITH WATER AND IS IMPASSABLE AT THIS TIME. EARLIER THIS EVENING...LIMESTONE COUNTY EMERGENCY MANAGEMENT REPORTED THAT WATER WAS ALSO COVERING THE ROAD AT THE INTERSECTION OF BROWNSFERRY ROAD AND DOWD ROAD IN THE SOUTHEASTERN PORTION OF THE COUNTY. THIS INTERSECTION IS ALSO IMPASSABLE AT THIS TIME. IN MADISON COUNTY...MINOR FLOODING WAS REPORTED IN THE SOUTHWESTERN PORTION OF THE AREA. MCDONALD CREEK NEAR JOHNSON HIGH SCHOOL WAS OUT OF ITS BANKS AND CAUSING MINOR FLOODING. NO ROADWAYS ARE CLOSED AS A RESULT AT THIS TIME. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...MADISON AND TRIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3476 8667 3444 8668 3445 8688 3475 8689 $$ CA
172 WGUS74 KHUN 060233 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 933 PM CDT THU APR 5 2012 ALC083-089-103-060248- /O.CAN.KHUN.FF.W.0019.000000T0000Z-120406T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LIMESTONE AL-MADISON AL-MORGAN AL- 933 PM CDT THU APR 5 2012 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL MORGAN... WEST CENTRAL MADISON AND SOUTHEASTERN LIMESTONE COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE THESE AREAS. STREAMS AND CREEKS WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD THREAT. AN AREAL FLOOD WARNING HAS REPLACED THE ORIGINAL FLASH FLOOD WARNING FOR THESE AREAS TO ACCOUNT FOR RESIDUAL FLOODIGN CONCERNS OVER THE NEXT FEW HOURS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3476 8667 3444 8668 3445 8688 3475 8689 $$ CA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 6:27 PM CDT, 27 minutes earlier.
Area forecast discussion, Apr 5, 6:27 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 627 PM CDT THU APR 5 2012 .UPDATE... TO ADD CULLMAN COUNTY IN THE SEVERE THUNDERSTORM WATCH...UNTIL MIDNIGHT. && .DISCUSSION... DID A QUICK AFD TO ADD CULLMAN IN A NEW SEVERE THUNDERSTORMS WATCH (149) UNTIL MIDNIGHT. STLT SHOWS VORT MAX ASSOCIATED WITH UPPER LOW MOVING ACROSS NRN AL ATTM. WE HAVE MANY REPORTS OF HAIL ACROSS THE TN VALLEY...MAINLY WEST OF I65 ATTM. THE HAIL SIZE WAS MAINLY PEA TO NICKLE SIZE WITH A FEW REPORTS OF QUARTERS. THE SVR WX THREAT IS DIMINISHING ACROSS NW AL...EXPECT THE SVR WX THREAT TO CONTINUE ALONG AND EAST OF I65 UNTIL ARND 10 PM. 07 && .AVIATION... /ISSUED 1241 PM CDT THU APR 5 2012/ FOR 18Z TAFS...VFR CEILING HEIGHTS AOA 20K FT WILL PERSIST THROUGH 20Z BEFORE LOWER CEILINGS AROUND 4K FT OVERSPREAD THE AREA FROM W TO E. UPPER LOW/WEAK COLD FRONT PUSHING INTO THE LOWER MS VALLEY WILL ALSO RESULT IN CLUSTERS/BANDS OF SHRA/TSRA DEVELOPING ALONG/AHEAD OF THE SFC BOUNDARY. IFR VIS/ADDITIONAL FUEL REQUIREMENTS MAY DEVELOP IN/NEAR THE HEAVIER TSRA MAINLY THIS AFTERNOON. VFR CEILING HEIGHTS WILL THEN GRADUALLY BEGIN TO CLIMB THIS EVENING/AFTER 00Z FRI...WITH SHRA/TSRA DIMINISHING WITH THE PASSAGE OF THE COLD FRONT. SFC WINDS WILL ALSO BE TURING TOWARD THE N AOA 10KT LATER TONIGHT. 09 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 5, 1:38 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 138 PM CDT THU APR 5 2012 ALZ001>010-016-TNZ076-096-097-061000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 138 PM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... AS AN UPPER LEVEL STORM SYSTEM CENTERED OVER NORTHERN MISSISSIPPI SLIDES EAST...CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE TENNESSEE VALLEY THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND BRIEF DAMAGING WIND GUSTS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE IN THE STRONGEST STORMS. THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THIS AFTERNOON AND EVENING. REPORTS OF SEVERE WEATHER ARE GREATLY APPRECIATED. JLL
In the hours before
Local storm report, Apr 5, 6:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
608 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL TRINITY 34.60N 87.09W
04/05/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL AND DIME SIZED HAIL REPORTED ON OLD HIGHWAY 24 IN
TRINITY.
0530 PM HAIL MOULTON 34.48N 87.28W
04/05/2012 M0.75 INCH LAWRENCE AL EMERGENCY MNGR
DIME HAIL IN MOULTON.
0530 PM HAIL SW DECATUR 34.57N 86.99W
04/05/2012 M0.75 INCH MORGAN AL PUBLIC
PENNY HAIL ON CEDARWOOD DRIVE IN SW DECATUR.
0538 PM HAIL DECATUR 34.57N 86.99W
04/05/2012 M0.75 INCH MORGAN AL EMERGENCY MNGR
DIME HAIL IN DECATUR.
0556 PM HAIL 11 SSE REDSTONE ARSENAL 34.53N 86.59W
04/05/2012 E0.88 INCH MORGAN AL TRAINED SPOTTER
NICKEL SIZE HAIL 1 MILE EAST OF LACEYS SPRING.
&&
CALocal storm report, Apr 5, 6:12 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL W MADISON 34.70N 86.75W
04/05/2012 M0.75 INCH MADISON AL BROADCAST MEDIA
PENNY SIZE HAIL ON COUNTY LINE ROAD IN MADISON.
&&
CASpecial weather statement, Apr 5, 6:18 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
618 PM CDT THU APR 5 2012
ALZ006-060000-
MADISON-
618 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 700 PM
CDT...
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OWENS CROSSROADS...OR 14 MILES SOUTHEAST OF
HUNTSVILLE...MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
OWENS CROSSROADS.
NEW HOPE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3458 8631 3457 8633 3456 8632 3452 8634
3452 8638 3450 8639 3448 8645 3449 8652
3454 8656 3456 8655 3459 8659 3466 8637
3460 8633 3460 8630
TIME...MOT...LOC 2318Z 260DEG 3KT 3456 8646Special weather statement, Apr 5, 6:34 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CDT THU APR 5 2012
ALZ008-010-060015-
DE KALB-MARSHALL-
634 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 715 PM CDT...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUNTERSVILLE...MOVING EAST AT 5 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ALBERTVILLE.
HUSTLEVILLE...COLUMBUS CITY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY
MORNING FOR NORTH CENTRAL ALABAMA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3440 8642 3452 8611 3451 8610 3449 8610
3446 8608 3429 8601 3423 8635
TIME...MOT...LOC 2334Z 252DEG 6KT 3435 8628
SSSpecial weather statement, Apr 5, 6:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT THU APR 5 2012
ALZ008-009-060015-
JACKSON-MARSHALL-
636 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MARSHALL COUNTIES
UNTIL 715 PM CDT...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOODVILLE...OR 12 MILES WEST OF
SCOTTSBORO...MOVING EAST AT 5 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LIM ROCK.
LARKINSVILLE...SCOTTSBORO.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY
MORNING FOR NORTH CENTRAL ALABAMA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3453 8630 3456 8631 3458 8632 3458 8630
3460 8631 3460 8633 3468 8636 3470 8635
3482 8605 3458 8596
TIME...MOT...LOC 2336Z 252DEG 6KT 3464 8623
SSSpecial weather statement, Apr 5, 6:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
645 PM CDT THU APR 5 2012
ALZ005-006-060030-
LIMESTONE-MADISON-
645 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 730 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL CLUSTERS OF STRONG THUNDERSTORM EXTENDING FROM EAST
LIMESTONE TO NEAR REDSTONE ARSENAL. THESE STORMS ARE DRIFTING SLOWLY
TO THE EAST.
PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MADISON.
TRIANA.
REDSTONE ARSENAL...UNIVERSITY OF ALABAMA IN HUNTSVILLE.
HUNTSVILLE.
FARLEY...HAMPTON COVE.
&&
LAT...LON 3475 8641 3457 8637 3451 8650 3452 8654
3456 8655 3458 8658 3455 8666 3459 8669
3459 8671 3457 8674 3459 8681 3475 8689
3480 8685
TIME...MOT...LOC 2344Z 279DEG 11KT 3470 8674The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:47 PM CDT | Special Weather Statement | HUN | Franklin | 58 min |
| Apr 5, 4:48 PM CDT | Special Weather Statement | HUN | Lauderdale | 42 min |
| Apr 5, 5:16 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Apr 5, 5:31 PM CDT | Special Weather Statement | HUN | Morgan | 29 min |
| Apr 5, 5:40 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 35 min |
| Apr 5, 5:46 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Apr 5, 5:52 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 38 min |
| Apr 5, 6:06 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 39 min |
| Apr 5, 6:18 PM CDT | Special Weather Statement | HUN | Madison | 42 min |
| Apr 5, 6:31 PM CDT | Flash Flood Warning | HUN | Lawrence, Morgan | 3 hr |
| Apr 5, 6:34 PM CDT | Special Weather Statement | HUN | Marshall | 41 min |
| Apr 5, 6:36 PM CDT | Special Weather Statement | HUN | Jackson | 39 min |
| Apr 5, 6:43 PM CDT | Flash Flood Warning | HUN | Lawrence | 3 hr |
| Apr 5, 6:45 PM CDT | Special Weather Statement | HUN | Madison | 45 min |
| Apr 5, 6:55 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 27 min |
Nearby
Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.